# SDR DALA2019021430952

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 49,535 hours, 33,006 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Broken
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PULLS TO THE LEFT ON LANDING AND TAXI IN. BRAKE TEMPS DOUBLE ON LEFT SIDE BRAKES THAN RIGHT SIDE BRAKES. BOTH LEFT BRAKES 275 DEGREES RIGHT BRAKES 100 DEGREES. LACKED LEFT LANDING GEAR. REMOVED NBR 01 TIRE AND FOUND NUMBER 01 BRAKE BROKEN INTO SEVERAL PIECES. REPLACED NBR 01 MAIN BRAKE AND NBR 01 MAIN WHEEL ASSEMBLY PER MD90 AMM 32-40. LEAK CHK OK. (LP# 5555002)
